Decompositions of polyhedral products for shifted complexes

Kouyemon Iriye, Daisuke Kishimoto

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)


The conjecture of Bahri, Bendersky, Cohen and Gitler (2010) [3] on wedge decompositions of polyhedral products of shifted complexes is settled affirmatively. As a corollary, it is proved that the homotopy type of the complement of a coordinate subspace arrangement associated with a shifted complex, tensored with Rr for any r ≥ 1, has the homotopy type of a wedge of spheres.

Original languageEnglish
Pages (from-to)716-736
Number of pages21
JournalAdvances in Mathematics
Publication statusPublished - Oct 1 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Decompositions of polyhedral products for shifted complexes'. Together they form a unique fingerprint.

Cite this